Volume 42 (1999)


1 (April), 2 (August), 3 (December)

Watanabe, H.;
On the Defining Variety and Birational Canonical Transformations of the Fourth Painleve Equation
pp. 1--7.
Omata, S. and Yamaura, Y.;
A Free Boundary Problem for Quasilinear Elliptic Equations, Part II: $C^{1,\alpha}$-Regularity of Free Boundary
pp. 9--70.
Iwano, M.;
A Method to Construct Stable Domains of a Sectorial Type
pp. 71--103.
Tsamatos, P. Ch.;
On a Boundary Value Problem for a System of Functional Differential Equations with Nonlinear Boundary Conditions
pp. 105--114.
Caldas, C. S., Limaco, J. and Barreto, R. K.;
Linear Thermoelastic System in Noncylindrical Domains
pp. 115--127.
Kong, D.-X. and Tsuji, M.;
Global Solutions for 2 $\times$ 2 Hyperbolic Systems with Linearly Degenerate Characteristics
pp. 129--155.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles